Annular Ring Microstrip Antennas on Biased Ferrite Substrates

Tsang, K.K. and Langley, Richard J. (1994) Annular Ring Microstrip Antennas on Biased Ferrite Substrates. Electronics Letters, 30 (16). pp. 1257-1258. ISSN 0013-5194. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1049/el:19940869 Additional I...

Abstract

Properties of annular ring microstrip antennas printed on magnetically biased ferrite substrates are reported. Experimental results for the fundamental TM11 mode and a higher-order TM21 mode are described. Circular polarisation is generated using a single electromagnetically coupled feed for both modes. The resonance frequency can be tuned over a 15% range using a magnetic bias normal to the patch and ferrite.

Item Type: Article
Uncontrolled keywords: ANTENNAS; MICROSTRIP ANTENNAS; FERRITE APPLICATIONS
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 10 Jun 2009 08:26
Last Modified: 23 Jun 2014 09:05
Resource URI: http://kar.kent.ac.uk/id/eprint/20074 (The current URI for this page, for reference purposes)
  • Depositors only (login required):